# SDR 9613839905

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT RAISE AFTER TAKEOFF.  AIRCRAFT FAILED TO SHIFT FROM GROUND MODE TO FLIGHT MODE.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED GROUND SHIFT MECHANISM AND ACTUATED LINKAGE SEVERAL TIMES.  DISCREPANCY COULD NOT BE DUPLICATED, SYSTEM CHECKED NORMAL.
